MAUDE Adverse Event Report: COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 765559
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Urinary Retention (2119)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported out of the case, the client has had 15 sets that were leaking at the connector where the tube connects to the pump.There was no patient harm.

Brand Name
JOEY SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10612620
Report Number1282497-2020-09506
Device Sequence Number18941892
Product Code LZH
UDI-Device Identifier10884521155824
UDI-Public10884521155824
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765559
Device Catalogue Number765559
Device Lot Number2002794
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/01/2020
Patient Sequence Number1